advertisement
Question
Posted by: BMJ | 2011/04/11

trochanteric bursitus

Dear Doc

I think I might have trochanteric bursitus. I have pain in my hip - especially after sitting. Driving just kills me and clinmbing up stairs. I have a freind who is an md (from uk) who was visiting and she suggested that this might be the likely cause for my pain. I dont have morning sitffness, but do experience stiffness after inactivity that eases as I walk around - but to much walking aggrivates the pain again. I have a problem with stomach ulcers so I have to avoid nsaid''s. I believe in injection into the joint might help - but I am pertrified!!!! Will this get better if I just wait? I have had hip pain for about 3 months now but it has only really become bothersome in the last month.

Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear BMJ
If the pain has been there for a month already without improving I think the injection is indicated. Let an experienced orthopedic surgeon do it. They usually mix local anaesthetic with the cortisone they inject and it usually works well. Treatment with heat, ice, ultrasound and stretching by a physiotherapist may also be useful.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2011/04/11

Dear BMJ
If the pain has been there for a month already without improving I think the injection is indicated. Let an experienced orthopedic surgeon do it. They usually mix local anaesthetic with the cortisone they inject and it usually works well. Treatment with heat, ice, ultrasound and stretching by a physiotherapist may also be useful.
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement